Chris q: How does a person know if there sexual problems are caused by depression. When I masterbate I do not feel much of anything. If you know please share.
Gary answer: Chris, Yes, ironically both depression and treatment for depression with SSRI's can cause anorgasmia and impotence. I have the problem incycles when everything quits working, even though I am taking an antidepressant that is supposed to help the sexual problems. What you are describing is anorgasmia which basically means no orgasm. you can ejaculate with no orgasm or not be able to orgasm or ejaculate. If you can take Wellbutron it is supposed to improve the problem also Nefazodone and Trazodone is supposed to help. Just remember you need to get these from a psychiatrist and have your blood work done on schedule. They all have potentially serious side effects that need to be watched. Good luck, I know this is a really frustrating problem and I would be glad to discuss it with you.
Lee wrote - can this cause impotence: Hi Everybody, I just had a sleep study done, and they found that I stopped breathing 48 times an hour! I'm only 47 and I'm not over weight either, so I don't know why its so bad. But someone told me that this could be partly why I'm impotent. I know that not getting a good night sleep can cause problems, but impotence? Thanks, Tom K. (Canada)
Hello, Tom K
Good luck to you, and get hooked up with a CPAP Machine as soon as possible. You won't regret it.